# SDR SWAA2024120956360

- Difficulty date: November 3, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 39,948 hours, 18,873 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Condition: Out Of Balance
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WEIGHT AND BALANCE PROCEDURE OF ELEVATOR LT PN: 183A0103-25 SN: 006415 FOUND BALANCE WEIGHTS PN: 183A0210-15 (1 EA) ON BAY 4 PN: 183A0210-14 (1EA) ON BAY 3 PN: 183A0210-14 (1 EA) ON BAY 2 2024-686090<[01] ACCOMPLISHED ELEVATOR BALANCING IAW EA M-22-155-03766.;[02] ACCOMPLISHED ELEVATOR BALANCING IAW EA M-22-155-03766.  AS RII
